# SDR REXA2016110102157

- Difficulty date: November 1, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 21,920 hours, 14,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R CORRODED AROUND FASTENERS BETWEEN FS 319.00AND FS 349.00.  REMOVED AND REPLACED STRINGER 26R FS 333 - FS 364 WITH NEW SERVICEABLE PART IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  REFERENCE MWC JOB 81514811 OP 96 CO 15148116 FOR STRINGER 26R REPLACEMENT (FS 280 - FS 333).
